# SDR UALA2012102306053

- Difficulty date: October 19, 2012
- Submitted: November 21, 2012
- Operation: Air carrier
- Aircraft: N667UA
- Make and model: Boeing 767322
- Aircraft serial: 29239
- Aircraft time: 50,999 hours, 13,731 cycles
- Engine: Pwa PW4056
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Door
- Condition: Damaged
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOUBLER INSTALLED ON FWD CARGO DOOR LOWER EDGE, APPROX 18" FROM AFT DOOR EDGE. CAT 'B' REPAIR INSTALLED.  REF SRM 52-30-01, REPAIR 6.
